# SDR 9620829952

- Difficulty date: September 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916RW
- Make and model: Doug DC-9-32
- Aircraft serial: 47144
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND FORWARD CABIN FLOOR PROXIMITY EMERGENCY LIGHTS INOPERATIVE.  RESEATED PLUGS ON GALLEY LIGHT ASSEMBLY POWER SUPPLY, OPERATIONAL CHECK NORMAL.
